Prices and availability are based on:

Aleve® Naproxen Sodium - 250 ct.

Item # 254757
|
Select a club for price and availability

About this item

Aleve® Naproxen Sodium is a pain reliever/fever reducer.

Aleve® Naproxen Sodium - 250 ct.

Description

Aleve® Naproxen Sodium is a pain reliever/fever reducer.

Aleve® Naproxen Sodium has the strength to last 12 hours.

Specifications

  • Strength to last 12 hours
  • Pain reliever
  • Fever reducer
  • 250 capsule-shaped tablets
  • Made in Germany
Active Ingredient (in each caplet):
Naproxen sodium 220mg (naproxen 200mg)(NSAID)*...Purposes: Pain reliever/fever reducer.

Inactive Ingredients: FD&C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talkc, tiatnium dioxide.


While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.

Warranty

This product is covered by the Sam's Club Member Satisfaction Guarantee.
Hide Reviews
Hide Questions